Alert archive / Puerto Rico / Flash Flood Warnings in 2009

Flash Flood Warning 57, NWS JSJ

November 15, 2009

NWS JSJ issued this flash flood warning at Nov 15, 2009, 11:38 AM CST. It was in force for 5 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2009, 11:38 AM CST (17:38 UTC)
Expired
Nov 15, 2009, 4:41 PM CST
In force
5 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 34 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 12:00 PM CSTFLASH FLOODGuaynabo, PRPLAZA SAN PATRICIO CLOSED DUE TO FLOOD WATERS AT LEAST 6 FEET DEEP IN SOME AREAS.
Nov 15, 12:14 PM CSTFLASH FLOODSan Juan, PRLUZ ADAME REPORTED FLOOD IN PUERTO NUEVO.
Nov 15, 12:21 PM CSTFLASH FLOODSan Juan, PRFLOOD REPORTED IN THE FROTAGE ROAD OF CARRETERA 199 IN THE ENTRANCE OF URBANIZATION BORINQUEN GARDENS.
Nov 15, 12:27 PM CSTFLOODSe San Juan, PRFLOODING AVE ROOSEVELT CUARTEL GENERAL STREET
Nov 15, 12:28 PM CSTFLASH FLOODSan Juan, PRFLOOD AND MUDSLIDES REPORTED IN CARRETERA 176 IN CUPEY.
Nov 15, 12:40 PM CSTFLASH FLOODSan Juan, PRFLOOD REPORTED IN CARRETERA 21 JUST BEFORE THE FRONTAGE ROAD IN DIRECTION TO SAN FRANCISCO.
Nov 15, 12:44 PM CSTFLASH FLOODSan Juan, PRFLOOD REPORTED IN KENNEDY AVENUE.
Nov 15, 12:48 PM CSTFLOOD6 W Carolina, PREXP LAS AMERICAS FROM SAN JUAN TO CAGUAS BEFORE EXIT TO ROAD 21.
Nov 15, 1:35 PM CSTFLASH FLOODSan Juan, PRRECORD FLOOD LEVELS OCCURRING ON THE RIO PIEDRAS. THE PREVIOUS RECORD OF 16.08 FEET WAS BROKEN BY NEARLY A FOOT AT THE RIO PIEDRAS IN CUPEY. IN HATO REY...RECORD LEVELS WILL BE BROKEN SHORTLY.
Nov 15, 2:14 PM CSTFLASH FLOODSan Juan, PRRECORD FLOODING OCCURING ON THE RIO PIEDRAS IN HATO REY. THE RIVER CRESTED AT 23.42 FEET...BREAKING THE PREVIOUS RECORD OF 22.11 FEET SET DURING HURRICANE HORTENSE IN 1996
Nov 15, 2:19 PM CSTFLASH FLOODSan Juan, PRFLOOD REPORTED IN PUERTO NUEVO IN THE NEMESIO CANALES RECIDENCIAL AREA.
Nov 15, 2:27 PM CSTFLASH FLOODSan Juan, PRFLOOD REPORTED IN RIO PIEDRAS IN THE UNIVERSITY GARDENS URBANIZATION.
Nov 15, 2:39 PM CSTFLASH FLOODSan Juan, PREMERGENCY MANAGEMENT REPORTED FLOODING IN THE LUIS MUNOS MARIN PARK IN THE PINERO AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGCA52 TJSJ 151738
FFWSJU
PRC021-033-061-127-152030-
/O.NEW.TJSJ.FF.W.0057.091115T1738Z-091115T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
138 PM AST SUN NOV 15 2009

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     BAYAMON
     GUAYNABO
     CATANO
     SAN JUAN

* UNTIL 430 PM AST

* AT 136 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FOR A THUNDERSTORM WITH VERY HEAVY RAIN NEARLY STATIONARY          
  OVER HATO REY. 

IN ADDITION...THE RIO PIEDRAS RIVER NEAR HATO REY WAS AT 8.86 FEET 
AND RISING RAPIDLY AND FLOOD STAGE IS 15 FEET. CURRENT PROJECTIONS 
BRINGS THE RIVER JUST ABOVE FLOOD STAGE. 
     

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 1844 6615 1847 6612 1845 6605 1841 6603
      1836 6604 1836 6612

$$

ROSA/ABTAHI

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
5 follow-up statements
000 
WGCA72 TJSJ 151850
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
250 PM AST SUN NOV 15 2009

PRC021-033-061-127-152030-
/O.CON.TJSJ.FF.W.0057.000000T0000Z-091115T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-GUAYNABO PR-CATANO PR-SAN JUAN PR-
250 PM AST SUN NOV 15 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM AST FOR SAN
JUAN...CATANO...GUAYNABO AND BAYAMON MUNICIPALITIES...

RIVER GAGES ON THE RIO PIEDRAS INDICATE MAJOR FLOODING IS NOW 
OCCURRING OVER UPPER PORTIONS OF THE RIVER...NEAR MONTEHIEDRA. THESE 
WATERS WILL CREATE MODERATE TO MAJOR FLOODING DOWNSTREAM...IN LOW 
LYING URBAN AREAS OF RIO PIEDRAS. IF YOU ARE NEAR THIS RIVER...MOVE 
TO HIGHER GROUND IMMEDIATELY AND NEVER TRY TO CROSS A FLOODED 
ROADWAY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 1844 6615 1847 6612 1845 6605 1841 6603
      1836 6604 1836 6612

$$

RA

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
000 
WGCA72 TJSJ 151935
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
335 PM AST SUN NOV 15 2009

PRC021-033-061-127-152030-
/O.CON.TJSJ.FF.W.0057.000000T0000Z-091115T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-GUAYNABO PR-CATANO PR-SAN JUAN PR-
335 PM AST SUN NOV 15 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM AST FOR SAN
JUAN...CATANO...GUAYNABO AND BAYAMON MUNICIPALITIES...

...RECORD BREAKING FLOODING OCCURRING ON THE RIO PIEDRAS...

AT 3:15 PM AST... RIVER GAGES ON THE RIO PIEDRAS IN HATO REY 
REGISTERED A NEAR RECORD LEVEL OF 21.88 FEET. THE RECORD FLOOD STAGE 
OF THIS SITE OCCURRED DURING HURRICANE HORTENSE IN 1996 WAS 22.11 
FEET. THIS RECORD WILL LIKELY BE BROKEN VERY SOON. 

THIS IS A VERY DANGEROUS SITUATION...IF YOU ARE NEAR THIS RIVER...IN 
FLOOD PRONE AREAS OF HATO REY...MOVE TO HIGHER GROUND IMMEDIATELY 
AND NEVER TRY TO CROSS A FLOODED ROADWAY. ACTIONS SHOULD BE TAKEN TO 
SECURE LIFE AND PROPERTY NOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 1844 6615 1847 6612 1845 6605 1841 6603
      1836 6604 1836 6612

$$

RA

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
000 
WGCA52 TJSJ 152012
FFWSJU
PRC021-033-061-127-152330-
/O.EXT.TJSJ.FF.W.0057.000000T0000Z-091115T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
412 PM AST SUN NOV 15 2009

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     BAYAMON
     GUAYNABO
     CATANO
     SAN JUAN

* UNTIL 730 PM AST

* AT 407 PM AST...HEAVY RAINS HAVE ENDED...BUT RECORD FLOODING 
CONTINUES IN THE SAN JUAN METRO AREA. RIVER GAGES INDICATE RECORD 
FLOOD LEVELS REACHED DURING HURRICANE HORTENSE IN 1996 HAVE BEEN 
BROKEN THIS AFTERNOON BY OVER 1 FOOT ON THE RIO PIEDRAS FROM CUPEY 
TO HATO REY. SEVERAL ROADS ARE CLOSED AND MAJOR FLOODING HAS CAUSED 
DISRUPTION THROUGHOUT THE GUAYNABO AND HATO REY AREAS.

THIS IS A VERY SERIOUS FLOOD EVENT...NEVER TRY TO CROSS A FLOODED 
ROADWAY. 

FLOOD WATERS APPEAR TO BE CRESTING NOW. THE RIO PIEDRAS IN HATO REY 
REACHED 23.42 FEET AT 4:00 PM AST. THIS BREAKS THE PREVIOUS RECORD 
OF 22.11 FEET DURING HURRICANE HORTENSE IN 1996. EXPECT WATERS TO 
SLOWLY RECEDE OVER THE NEXT THREE HOURS...WHILE LEVELS REMAIN AT 
MAJOR FLOOD STAGE.

&&

LAT...LON 1844 6615 1847 6612 1845 6605 1841 6603
      1836 6604 1836 6612

$$

RA

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
000 
WGCA72 TJSJ 152119
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
519 PM AST SUN NOV 15 2009

PRC021-033-061-127-152330-
/O.CON.TJSJ.FF.W.0057.000000T0000Z-091115T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-GUAYNABO PR-CATANO PR-SAN JUAN PR-
519 PM AST SUN NOV 15 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM AST FOR SAN
JUAN...CATANO...GUAYNABO AND BAYAMON MUNICIPALITIES...

...RECORD FLOODING IS STILL OCCURRING...

ALTHOUGH HEAVY RAIN HAS ENDED...RUNOFF FROM PREVIOUS HEAVY RAINFALL 
WILL CONTINUE TO CAUSE FLOODING PROBLEMS ALONG THE RIO PIEDRAS RIVER 
DOWNSTREAM FROM HATO REY. AT 5:13 PM AST...A USGS RIVER GAGE 
INDICATED THE RIVER HAD FALLEN TO 20.59 FEET AND WAS FALLING RAPIDLY 
AND FLOOD STAGE IS 15 FEET. THE RIVER CRESTED EARLIER AT 23.60 FEET.

NUMEROUS ROADS ACROSS THE METRO AREA REMAIN IMPASSABLE DUE TO 
FLOODING. THE KENNEDY...BARBOSA...ROOSEVELT...MUNOZ RIVERA AVENUES 
AND THE MARTINEZ NADAL AND PORTIONS OF THE DIEGO EXPRESSWAY STILL 
REMAIN IMPASSABLE.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 1844 6615 1847 6612 1845 6605 1841 6603
      1836 6604 1836 6612

$$

ROSA

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
000 
WGCA72 TJSJ 152241
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
641 PM AST SUN NOV 15 2009

PRC021-033-061-127-152300-
/O.CAN.TJSJ.FF.W.0057.000000T0000Z-091115T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-GUAYNABO PR-CATANO PR-SAN JUAN PR-
641 PM AST SUN NOV 15 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SAN JUAN...
CATANO...GUAYNABO AND BAYAMON MUNICIPALITIES...

AT 635 PM AST...THE RIO PIEDRAS NEAR HATO REY-RPOP4 USGS SENSOR 
INDICATED...THAT THE RIVER HAD FALLEN BELOW FLOOD STAGE.
   
DOPPLER RADAR INDICATED THAT THE HEAVY RAIN WHICH AFFECTED THIS AREA 
EARLIER HAD DISSIPATED OR MOVED AWAY. NO SIGNIFICANT ADDITIONAL 
RAINFALL IS EXPECTED AT THIS TIME.

LAT...LON 1844 6615 1847 6612 1845 6605 1841 6603
      1836 6604 1836 6612

$$

OB

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 7:54 AM CST, 3 hours 44 minutes earlier.

Area forecast discussion, Nov 15, 7:54 AM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
954 AM AST SUN NOV 15 2009

.UPDATE...SATELLITE IMAGERY SHOWING TAIL END OF FRONTAL BOUNDARY
PUSHING INTO FORECAST AREA DURING THE OVERNIGHT...WITH AREAS OF
DEEP CONVECTION OVER THE NORTHWESTERN EXTREME OF THE FORECAST
AREA...AND ALSO OVER THE CARIBBEAN PASSAGE WATERS BETWEEN PR AND
THE USVI. MORNING SOUNDING SHOWED SWLY FLOW FROM THE SURFACE ALL
THE WAY UP TO 500 MB...SHOWING DEEP LOW PRESSURE REMAINS STACKED
OVER THE OPEN ATLANTIC NORTH OF THE REGION. FOR TODAY EXPECTING TS
ACTIVITY TO CONTINUE OVER THE PASSAGE WATERS AND NEAR THE
USVI...WITH AFTERNOON CONVERGENCE OVER THE NORTHERN COAST OF
PUERTO RICO. FLOW WILL BE NEARLY ZERO AT THE LOW LEVELS...WITH
SEA BREEZE LIKELY PROVIDING MOST OF THE DIRECTIONAL COMPONENT.
THIS COULD RESULT IN CONVECTION PLACED OVER THE INTERIOR
MOUNTAINS...WITH ERRATIC SWLY FLOW AFTER DEVELOPMENT. LOW LEVEL
CAP HAS BEEN COMPLETELY WIPED OUT...AND WITH AMPLE HEATING THIS
MORNING...EXPECTING AN ACTIVE ROUND OF CONVECTION AND DECENT
THREAT OF HEAVY RAINFALL THIS AFTERNOON.

&&

.AVIATION...A VCSH OR VCTS WILL BE LIKELY OVR AND AROUND
TJSJ AND TJBQ BTWN 117-21Z. OTHERWISE VFR CONDITIONS EXPECTED TO
PREVAIL AT ALL SITES DURING THE DAY. A LIGHT SE LOW LVL FLOW WILL
PREVAIL ACROSS THE FLYING AREA AND MAY SEE SOME VA GAS EMISSIONS
AND STEAM FROM THE MONTSERRAT VOLCANO EN ROUTE BTWN TRPG AND TKPK
DURING AFTERNOON HOURS. ASH CONCENTRATIONS SHOULD BE MINIMAL.

&&

.PREV DISCUSSION... /ISSUED 514 AM AST SUN NOV 15 2009/

SYNOPSIS...LOW PRESSURE CENTER ACROSS THE NORTHWESTERN ATLANTIC
THIS MORNING...WILL MOVE SLOWLY SOUTHEAST APPROACHING TO THE LOCAL
ISLANDS...WHILE WEAKENING DURING THE NEXT FEW DAYS. THE ASSOCIATED
SURFACE TROUGH HAS BECOME DIFFUSE AND WILL MOVE ACROSS THE LOCAL
ISLANDS MONDAY AND TUESDAY.

DISCUSSION...ABUNDANT LOW LEVEL MOISTURE WILL CONTINUE TO ADVECT
ACROSS THE LOCAL ISLANDS BY THE PREVAILING SOUTHWESTERLY WIND FLOW.
THIS MOISTURE WILL INDUCE THE DEVELOPMENT OF SCATTERED TO NUMEROUS
SHOWERS AND ISOLATED THUNDERSTORMS ACROSS SOUTHERN AND EASTERN
SECTIONS OF PUERTO RICO AS WELL AS ACROSS VIEQUES...CULEBRA AND THE
U.S. VIRGIN ISLANDS THIS MORNING...AND ACROSS INTERIOR AND
NORTHWESTERN PUERTO RICO THIS AFTERNOON. THE PREVAILING
SOUTHEASTERLY WIND FLOW WILL CONTINUE TO PROMOTE HIGHER THAN NORMAL
TEMPERATURES ALONG THE NORTHERN COASTAL MUNICIPALITIES OF PUERTO
RICO...INCLUDING THE SAN JUAN METROPOLITAN AREA THIS AFTERNOON.

THE LOW PRESSURE CENTER ACROSS THE NORTHWESTERN ATLANTIC THIS
MORNING...WILL MOVE SOUTHEASTWARD AND WEAKENING OVER THE NEXT FEW
DAYS. AN UPPER LEVEL TROUGH EXTENDS FROM THE UPPER LOW SOUTHWARD
ACROSS PUERTO RICO AND THEN WEST SOUTHWESTWARD ACROSS THE CENTRAL
CARIBBEAN THIS MORNING. THIS FEATURE WILL CONTINUE TO PRODUCE
ABUNDANT MOISTURE ACROSS THE REGION TODAY AND TONIGHT.

A WEAK AND DIFFUSE SURFACE TROUGH ACROSS HISPANIOLA WILL BE PUSHED
FURTHER SOUTHEAST ACROSS THE LOCAL ATLANTIC WATERS MONDAY AND
TUESDAY...AS A STRONG HIGH PRESSURE BUILDS ACROSS THE WESTERN
ATLANTIC. LIMITED CLOUDS OR CONVECTION IS ASSOCIATED WITH THIS
TROUGH AT THIS TIME.

BOTH THE NAM AND GFS COMPUTER MODELS...INDICATED THAT LOW LEVEL
MOISTURE WILL CONTINUE TO MOVE ACROSS THE REGION TODAY AND TONIGHT
WITH GFS LAYER PW VALUES OF AROUND 2.0 INCHES. THESE VALUES WILL
DECREASE BY MONDAY TO AROUND 1.75 INCHES AND WILL DECREASE FURTHER
BY TUESDAY TO AROUND 1.5 INCHES. LOW LEVEL WINDS WILL CONTINUE
FROM THE SE DIRECTION THROUGH THE MOST PART OF THE WEEK. A NEW
NORTH SWELL SURGE HAS REACHED THE NORTHERN EXPOSED COASTLINES OF
THE LOCAL ISLANDS...BUT AT THIS MOMENT...NOT HIGH SURF ADVISORY
CRITERIA IS EXPECTED.

AVIATION...A PASSING SHRA AND ISOLD TSRA WILL BRING BRIEF MVFR
CONDS TO TISX...TIST...TUPJ AND SURROUNDING WATERS AS WELL AS VCNTY
OF TNCM AND TKPK AT LEAST UNTIL 15/12Z. PREVAILING VFR WILL HOWEVER
PREVAIL ACROSS THE REMAINDER OF THE TAF SITES THROUGH 15/14Z. A
LIGHT SE LOW LVL FLOW WILL PREVAIL ACROSS THE FLYING AREA AND MAY
SEE SOME VA GAS EMISSIONS AND STEAM FROM THE MONTSERRAT VOLCANO
ENROUTE BTWN TRPG... TKPK AND TISX DURNG LATE MORNING AND AFTERNOON
HOURS. IN ADDITION... A VCSH OR VCTS WILL BE LIKELY OVR AND AROUND
TJSJ AND TJBQ BTWN 15/18-22Z. OTHERWISE VFR CONDITIONS EXPECTED TO
PREVAIL AT ALL SITES DURING THE DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  88  75  86  73 /  30  20  40  40
STT  86  77  84  76 /  40  40  50  50

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

93/64
Hazardous weather outlook, Nov 15, 4:02 AM CST, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
602 AM AST SUN NOV 15 2009

AMZ710>745-PRZ001>013-161015-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
602 AM AST SUN NOV 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-161015-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
602 AM AST SUN NOV 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Nov 15, 11:38 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
138 PM AST SUN NOV 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     FLASH FLOOD      GUAYNABO                18.39N 66.11W
11/15/2009                   GUAYNABO           PR   NWS EMPLOYEE

            FLASH FLOODING REPORTED BY NWS PERSONNEL NEAR THE
            MARTINEZ NADAL IN LOWER GUAYNABO

&&

ABTAHI

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 11:07 AM CSTAreal Flood AdvisoryJSJ3 hr
Nov 15, 11:42 AM CSTAreal Flood AdvisoryJSJ3 hr
Nov 15, 12:20 PM CSTFlash Flood WarningJSJ3 hr
Nov 15, 1:02 PM CSTAreal Flood AdvisoryJSJ78 min
Nov 15, 1:45 PM CSTFlash Flood WarningJSJ82 min

Nearby

Flash Flood Warnings in Puerto Rico, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.